# SDR ASAA2018011223173

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N238AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62681
- Aircraft time: 6,348 hours, 2,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FELL OFF EMERGENCY EXIT LIGHT BY AFT LEFT LAVATORY. GROUNDED - YES. REPLACED COVER REF AMM 33-51-14. OK FOR SVC.
